International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 1, Pages 197-198
On modules of continuous linear mappings
Instituto de Matemática, Universidade Federal Fluminense, Rua São Paulo, s/no, Niterói 24020-005, RJ, Brazil
Received 4 April 1996
Copyright © 1998 Dinamérico P. Pombo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Modules of continuous linear mappmgs with values n topological modules of continuous
mappings are studied.